RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 474–477 (Mi mz1073)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

New results on totally bounded groups

V. I. Malykhin

S. Ordzhonikidze State Academy of Management

DOI: https://doi.org/10.4213/mzm1073

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 397–399

Bibliographic databases:

Received: 27.11.1997

Citation: V. I. Malykhin, “New results on totally bounded groups”, Mat. Zametki, 65:3 (1999), 474–477; Math. Notes, 65:3 (1999), 397–399

Citation in format AMSBIB
\Bibitem{Mal99}
\by V.~I.~Malykhin
\paper New results on totally bounded groups
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 474--477
\mathnet{http://mi.mathnet.ru/mz1073}
\crossref{https://doi.org/10.4213/mzm1073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717525}
\zmath{https://zbmath.org/?q=an:0960.22002}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 397--399
\crossref{https://doi.org/10.1007/BF02675085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1073
  • https://doi.org/10.4213/mzm1073
  • http://mi.mathnet.ru/eng/mz/v65/i3/p474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Comfort, WW, “Dense subsets of maximally almost periodic groups”, Proceedings of the American Mathematical Society, 129:2 (2001), 593  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:55
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019